# SDR YENA2025031900270

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 34,777 hours, 11,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT#1595, BOS-PUJ. 'LEVEL 1 FUME EVENT APU IS DEFERRED FOR A FUME EVENT AFTER TAKE OFF TO 5000 FT STRONG FUME SMELL, DID ISOLATION CHECKLIST AND TURNED OFF PACK 1, 45 MINS LATER SMELL WENT AWAY. SMELL CAME BACK AT 1340Z DID PROCEDURE AND STAYED THAT WAY FOR ENTIRE FLIGHT. ( PACKS ); COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR PERFORMED LEVEL B DECONTAMINATION WAS ACCOMPLISHED PER AMM 21-00-00-615-803-A. AND RECIRCULATING FILTERS R+R. THIS CLEARS MDDR MX-4 UPDATED, PLACARD REMOVED. MCC NOTIFIED.'
